MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Ultraverse RX; PTA Balloon Dilatation Catheter

Bard Peripheral Vascular, Inc. Ultraverse RX; PTA Balloon Dilatation Catheter
Catalog Number U4150310RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction

Brand Name
Ultraverse RX
Common Device Name
PTA Balloon Dilatation Catheter
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
ClearStream Technologies Ltd.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50272209
Report Number2020394-2026-02127
Device Sequence Number18788602
Product Code LIT
UDI-Device Identifier00801741056895
UDI-Public(01)00801741056895(11)250218(17)280131(10)CMKP0181
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberU4150310RX
Device Lot NumberCMKP0181
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown